Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 119, NWS Morristown, TN

July 8, 2016Blount County, Sevier County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 8, 2016, 6:38 PM EDT for Blount County, Sevier County, Tennessee. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 6:38 PM EDT (22:38 UTC)
Expired
Jul 8, 2016, 7:30 PM EDT
In force
52 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blount County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 70 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:40 PM EDTTSTM WND DMG3 W Walland, TNNUMEROUS TREES DOWNED BY THUNDERSTORM OUTFLOW WINDS.
Jul 8, 6:45 PM EDTTSTM WND GST 631 Nw Alcoa, TNMEASURED AT MCGHEE TYSON
Jul 8, 6:57 PM EDTTSTM WND DMGElkmont, TNNUMEROUS TREES DOWN THOUGHOUT GSMNP. TREES THROUGH CARS AND CAMPERS.
Jul 8, 7:10 PM EDTTSTM WND DMGSeymour, TNNUMEROUS TREES DOWN IN SEYMOUR. MINOR STRUCTURAL DAMAGE TO A FEW HOMES. ROOF OFF THE DOLAR GENERAL STORE ON HIGHWAY 441.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:34 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2067 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WUUS54 KMRX 082238
SVRMRX
TNC009-155-082330-
/O.NEW.KMRX.SV.W.0119.160708T2238Z-160708T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
638 PM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLOUNT COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN SEVIER COUNTY IN EASTERN TENNESSEE...

* UNTIL 730 PM EDT

* AT 638 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES WEST OF PIGEON FORGE TO NEAR LOUISVILLE...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARYVILLE...ALCOA...GATLINBURG...PIGEON FORGE...LOUISVILLE...
  ROCKFORD...EAGLETON VILLAGE...FRIENDSVILLE...TOWNSEND...WALLAND...
  HAPPY VALLEY...SEYMOUR...ROUNDTOP MOUNTAIN S.P....WEARS VALLEY...
  ELKMONT...WILDWOOD...CADES COVE...CLOVER HILL...
  GREAT SMOKY MOUNTAINS N.P. AND DEALS GAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3549 8394 3550 8398 3580 8417 3579 8414
      3581 8414 3586 8392 3585 8391 3584 8385
      3588 8381 3591 8372 3564 8338 3556 8350
      3556 8359 3558 8361 3556 8377 3552 8383
      3552 8388 3547 8392 3546 8395
TIME...MOT...LOC 2238Z 308DEG 35KT 3581 8372 3576 8408 

HAIL...<.75IN
WIND...60MPH
 
$$

DGS
1 follow-up statement
314 
WWUS54 KMRX 082258
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
658 PM EDT FRI JUL 8 2016

TNC009-155-082330-
/O.CON.KMRX.SV.W.0119.000000T0000Z-160708T2330Z/
BLOUNT TN-SEVIER TN-
658 PM EDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR BLOUNT AND SOUTHWESTERN SEVIER COUNTIES...

AT 657 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF EAGLETON VILLAGE TO NEAR MARYVILLE...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALCOA...GATLINBURG...PIGEON FORGE...EAGLETON VILLAGE...
TOWNSEND...WALLAND...HAPPY VALLEY...ROUNDTOP MOUNTAIN S.P....WEARS
VALLEY...ELKMONT...WILDWOOD...CADES COVE...CLOVER HILL...GREAT SMOKY
MOUNTAINS N.P....DEALS GAP AND SEYMOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE ACROSS SOUTHERN KNOX COUNTY. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3571 8411 3589 8370 3564 8338 3556 8350
      3556 8359 3558 8361 3556 8377 3552 8383
      3552 8388 3547 8392 3546 8395 3549 8394
      3550 8398
TIME...MOT...LOC 2257Z 320DEG 21KT 3580 8380 3568 8404 

HAIL...<.75IN
WIND...60MPH
 
$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:01 PM EDT, 4 hours 37 minutes earlier.

Area forecast discussion, Jul 8, 2:01 PM EDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
201 PM EDT FRI JUL 8 2016

.SHORT TERM (This Afternoon through Saturday)...

Showers and storms are beginning to form to the north and west as a
boundary from earlier convection moves into the Plateau counties.
Current water vapor imagery and RAP upper air analysis indicates a
weak shortwave trough moving eastward across Kentucky and
Tennessee. At the surface, a low pressure center is well to the
north across the Great Lakes with a cold front stretching down from
this low into the Southern Plains. Temperatures late this morning
and early afternoon have warmed quickly into the mid 80s to low 90s
with dewpoints in the low to mid 70s. This combination has produced
SBCAPE values in the 2500-4000 J/Kg range with the higher numbers
presently across the Plateau counties. The weak shortwave trough
has increased the deep layer shear some into the 25-35 kt range.
PW values remain elevated across the region with readings ranging
from around 1.8-2.0 inches. There is also some mid-level dry air in
the soundings that will increase downdraft velocities. Overall,
expect severe storms to develop over the next couple of hours in
the extremely unstable airmass over the area. The main threat with
these storms will be damaging winds, localized flash flooding and
hail up to size of quarters. Again considered going with a flash
flood watch but 3-hr flash flood guidance is still around 2-3
inches areawide. The storms should move at a decent pace with mid-
level winds in the 30-40 kt range. In addition, expect most of the
activity will come to an end around 00z. Regardless, some localized
flooding and a couple of flash flooding warning are not out of the
question.

Still some question regarding PoPs tonight. Some of the models
bring in the area of showers and storms currently back across
Arkansas and Oklahoma late tonight. Kept at least some mention of
PoPs in the forecast to account for this. Regardless, do not expect
anything strong or severe with the precip. potential overnight.

On Saturday, the upper level trough across the Great Lakes will
push further to the southeast into the Mid-Atlantic. The cold front
will sink south into northern portions of the forecast area with
drier air moving in with PW values dropping down into the 1.0-1.2
inch range across northern portions of the area. PW values will
still remain in the 1.7-1.9 inch range across southern portions of
the area with a moisture gradient along the front. SBCAPE values
will range from a more reasonable 1000-2000 J/Kg with deep layer
shear around 10 kts. Therefore, just expect a few scattered storms
along and south of the frontal boundary on Saturday with very
small chances for a stronger storm or two.

.LONG TERM (Saturday Night through Friday)...

Models are having some trouble agreeing on the movement of a
midlevel low that is located over West TN/E AR at the start of this
period. The NAM drifts it slowly NE through Monday, the ECMWF takes
it east into SW VA by 00Z Tue, and the GFS moves it SE into AL by
Sunday night before moving it N into Middle TN on Monday. With this
uncertainty, will keep POPs in the chance range for the next few
days.

Southern portions of the area will continue to be favored for mainly
diurnally-based thunderstorms on Sunday due to the presence of a
boundary and higher theta-e air in that area. High pressure over the
Lower Great Lakes and Ohio Valley and some lower surface dewpoints
should help keep northern sections mainly dry. Model PW depictions
show a good gradient across the area from N to S. This starts to
change on Monday as the high shifts east and the midlevel low to our
west makes slight eastward progress, spreading moisture and
instability farther north. Finer details will depend on the track of
the midlevel low, but the entire area should have at least scattered
convection by Monday afternoon.

For Tuesday through Friday, the general pattern will be a broad
trough across the Great Lakes and New England, with a large ridge
over FL and the Bahamas. Weak disturbances at the base of the trough
will enhance thunderstorm chances at times, but the precision of
models to depict them accurately this far out is doubtful. Will lean
the forecast toward diurnally-based scattered showers and
thunderstorms each day, with near normal temperatures.

&&

.AVIATION...

VFR conditions currently across the terminals with scattered
showers and storms developing to the west. VCTS is expected for
much of the afternoon at KTYS and KTRI. Confidence is less further
south at KCHA and have not mentioned VCTS at this time but may need
to make amendments later. The storms at KTYS and KTRI will reduce
visibilities down to IFR at times with strong wind gusts. Timing
remains uncertain and have not included any tempo groups at this
time for TSRA but again will make amendments when necessary.
Activity will decrease in coverage near sunset with IFR ceilings
moving in at KTRI near sunrise.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

MA/DGS
Hazardous weather outlook, Jul 8, 2:22 PM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
222 PM EDT FRI JUL 8 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-091830-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
222 PM EDT FRI JUL 8 2016 /122 PM CDT FRI JUL 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE FROM MID-AFTERNOON
THROUGH EARLY EVENING...
...TORRENTIAL RAINS WITH LOCALIZED FLASH FLOODING IS ALSO POSSIBLE
THIS AFTERNOON AND EVENING...

ANOTHER BROKEN LINE OF THUNDERSTORMS WILL DEVELOP ACROSS MIDDLE
TENNESSEE AND SOUTHEAST KENTUCKY THIS AFTERNOON...THEN MOVE EAST
INTO EAST TENNESSEE AND SOUTHWEST VIRGINIA. THE AIR-MASS ACROSS THE
TENNESSEE VALLEY AND SOUTHERN APPALACHIANS WILL BECOME QUITE MOIST
AND UNSTABLE THIS AFTERNOON AHEAD OF THIS LINE. SOME OF THESE
STORMS WILL BECOME STRONG TO SEVERE WITH THE MAIN CONCERN BEING
DAMAGING WINDS...HAIL UP TO QUARTER SIZE...TORRENTIAL RAINS AND
LOCALIZED FLASH FLOODING.

THE GREATEST COVERAGE AND INTENSITY OF THESE STORMS WILL BE THROUGH
8 PM EDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH
MONDAY...MAINLY ACROSS EAST TENNESSEE AND SOUTHWEST NORTH
CAROLINA. SOME STRONG STORMS ARE POSSIBLE PRODUCING GUSTY
WINDS...FREQUENT LIGHTNING...AND HEAVY RAINS...MAINLY DURING THE
AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jul 8, 6:03 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
603 PM EDT FRI JUL 8 2016

VAZ005-008-082245-
WASHINGTON VA-SCOTT VA-
603 PM EDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...AND SOUTHEASTERN
SCOTT COUNTIES AND THE CITY OF BRISTOL UNTIL 645 PM EDT...

AT 602 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WEBER CITY...OR NEAR GATE CITY...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRISTOL VA...ABINGDON...HILTONS...HOLSTON...
BENHAMS AND HILANDER PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHWESTERN VIRGINIA.

LAT...LON 3660 8199 3660 8254 3670 8256 3674 8234
      3671 8233 3672 8232 3673 8230 3677 8219
      3681 8203
TIME...MOT...LOC 2202Z 261DEG 16KT 3663 8248

05/MA
Local storm report, Jul 8, 6:05 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
605 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     HARROGATE-SHAWANEE      36.58N 83.64W
07/08/2016                   CLAIBORNE          TN   911 CALL CENTER

            TREES DOWNED.

0515 PM     TSTM WND DMG     TAZEWELL                36.46N 83.58W
07/08/2016                   CLAIBORNE          TN   911 CALL CENTER

            TREES DOWNED.

&&

13
Local storm report, Jul 8, 6:11 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
611 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             PIGEON FORGE            35.79N 83.56W
07/08/2016  E1.00 INCH       SEVIER             TN   TRAINED SPOTTER

&&

13
Local storm report, Jul 8, 6:28 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
628 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     SURGOINSVILLE           36.47N 82.86W
07/08/2016                   HAWKINS            TN   PUBLIC

            NUMEROUS TREES DOWN.

0548 PM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
07/08/2016                   HAWKINS            TN   PUBLIC

            NUMEROUS TREES DOWN.

&&

13
Local storm report, Jul 8, 6:30 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
630 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     KINGSTON                35.87N 84.51W
07/08/2016                   ROANE              TN   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS THE COUNTY.

&&

13
Local storm report, Jul 8, 6:37 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
637 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     1 W POWELL              36.03N 84.05W
07/08/2016                   KNOX               TN   TRAINED SPOTTER

            LARGE TREE DOWN BLOCKING EMORY ROAD...AND IT ALSO TOOK
            OUT POWER LINES.

&&

13

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 4:47 PM EDTSevere Thunderstorm WarningMRXMorgan28 min
Jul 8, 4:51 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne39 min
Jul 8, 5:02 PM EDTSpecial Weather StatementMRXMonroe43 min
Jul 8, 5:10 PM EDTSevere Thunderstorm WarningMRXMorgan35 min
Jul 8, 5:10 PM EDTSevere Thunderstorm WarningMRXMonroe35 min
Jul 8, 5:13 PM EDTSevere Thunderstorm WarningMRXGrainger, Hancock30 min
Jul 8, 5:21 PM EDTAreal Flood AdvisoryMRXMorgan3 hr
Jul 8, 5:26 PM EDTSpecial Weather StatementMRXJohnson49 min
Jul 8, 5:37 PM EDTSpecial Weather StatementMRXGreene, Hamblen, Hawkins23 min
Jul 8, 5:43 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox32 min
Jul 8, 5:52 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Sullivan, Washington53 min
Jul 8, 6:01 PM EDTSevere Thunderstorm WarningMRXCocke, Sevier44 min
Jul 8, 6:03 PM EDTSevere Thunderstorm WarningMRXMorgan, Roane57 min
Jul 8, 6:07 PM EDTSevere Thunderstorm WarningMRXBlount38 min
Jul 8, 6:10 PM EDTSevere Thunderstorm WarningMRXBlount, Knox35 min
Jul 8, 6:14 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Unicoi61 min
Jul 8, 6:26 PM EDTAreal Flood AdvisoryMRXKnox, Loudon, Roane2 hr
Jul 8, 6:33 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe27 min
Jul 8, 6:53 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe52 min
Jul 8, 7:21 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe39 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.